JOURNAL BROWSE
Search
Advanced SearchSearch Tips
VARIATIONAL METHODS ON WARPED PRODUCT MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.641-647
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.641
 Title & Authors
VARIATIONAL METHODS ON WARPED PRODUCT MANIFOLDS
Jung, Yoon-Tae; Choi, Eun-Hee; Lee, Sang-Chul;
  PDF(new window)
 Abstract
In this paper, we consider the problem of achieving constant scalar curvature on warped product manifolds according to fiber manifolds with constant scalar curvature.
 Keywords
Warped product;Scalar curvature;Partial differential equation;
 Language
English
 Cited by
 References
1.
T. Aubin, Nonlinear analysis on manifolds Springer-Verlag, New York, 1982.

2.
F. Dobarro and E. L. Dozo, Scalar curvature and warped products of Riemanman manifolds, Trans. Amer. Math. Soc. 303 (1987), 161-168. crossref(new window)

3.
P. E. Ehrlich, Yoon-Tae Jung and Seon-Bu Kim, Constant scalar curvatures on warped product manifolds, Tsukuba J. Math. 33 (1996), 239-256.

4.
B. O'Neill, Semi-Riemannian Geometry Academic, New York, 1983.